On the equation P(x) = n! and a question of Erdős

Daniel Berend, Charles F. Osgood

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Given a polynomial P of degree ≥ 2 with integer coefficients, it is shown that the set of n, for which the equation P(x) = n! has an integer solution x, is of density zero. This answers in particular a question of Erdo{combining double acute accent}s.

Original languageEnglish
Pages (from-to)189-193
Number of pages5
JournalJournal of Number Theory
Issue number2
StatePublished - 1 Jan 1992

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On the equation P(x) = n! and a question of Erdős'. Together they form a unique fingerprint.

Cite this